# SDR ABXR202061900032

- Difficulty date: June 19, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N347CM
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 100,829 hours, 17,651 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Fitting
- Part number: 252T31569
- Condition: Worn
- Location: Rudder Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER PCA INPUT FITTING HAS PLAY.REMOVED, REPAIRED, AND REINSTALLED UPPER RUDDER PCA INPUT FITTING IAW B767 AMM 27-21-02 AND AMES REA47411REA05 REV. IR.
